MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANC3; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANC3; RADIOIMMUNOASSAY, VANCOMYCIN
Catalog Number 06779336190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient tested with vancomycin (vaan3) assay on a cobas 6000 c501 module serial number (b)(4).On (b)(6) 2023 the customer ran the sample and got the following results: initial result: 0.0 mg/dl with a data flag.Re-test result: 0.0 mg/dl with a data flag.The questionable results were reported outside the laboratory.The physician doubted the results and asked for the sample to be repeated.Re-test result: 12.3 mg/dl (2nd re-test) re-test result: 13.1 mg/dl (3rd re-test).
 
Additional Manufacturer Narrative
The investigation determined that the cause of the event was consistent with a pre-analytical issue.

Brand Name
VANC3
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16762860
Report Number1823260-2023-01303
Device Sequence Number16910184
Product Code LEH
UDI-Device Identifier04015630934416
UDI-Public04015630934416
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06779336190
Device Lot Number661212
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown